# SDR DALA2023102408756

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 79,291 hours, 33,687 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0691 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS AND RE-SECURED 1R DOOR SLIDE COVER. OPS CHECK NORMAL. ALL WORK DONE IAW B757 AMM 25-66. OK FOR SERVICE. (4355024)
